# SDR ASAA2025111162560

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT TRANSITION PANEL STA 500A - STA 500I HAS CORROSION. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS IS .040 REMOVED .040, REMAINING THICKNESS .000 FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOST. IAW SRM 53-00-53-1A-2. REMOVED DAMAGE RT FWD PIT TRANSITION PANEL, FABRICATED NEW TRANSITION REPAIR IAW SRM 53-00-53-2R-5.
